# SDR GTIA2021110836101

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 19,275 hours, 8,252 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE INOP-R/R FWD MEGA PHONE IAW SPIRIT AIRLINES EMERG. EQUIP. DRAWING NK321-SPACEFLEX-EQ REV1
